On a representation of solutions of linear delay systems

D. Ya Khusainov, A. F. Ivanov, G. V. Shuklin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1054-1058
Number of pages5
JournalDifferential Equations
Volume41
Issue number7
DOIs
StatePublished - Jul 1 2005

Fingerprint

Delay Systems
Linear Systems

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics(all)

Cite this

Khusainov, D. Ya ; Ivanov, A. F. ; Shuklin, G. V. / On a representation of solutions of linear delay systems. In: Differential Equations. 2005 ; Vol. 41, No. 7. pp. 1054-1058.
@article{4d0d511d468249bfadb04c78a3a86241,
title = "On a representation of solutions of linear delay systems",
author = "Khusainov, {D. Ya} and Ivanov, {A. F.} and Shuklin, {G. V.}",
year = "2005",
month = "7",
day = "1",
doi = "10.1007/s10625-005-0249-4",
language = "English (US)",
volume = "41",
pages = "1054--1058",
journal = "Differential Equations",
issn = "0012-2661",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "7",

}

On a representation of solutions of linear delay systems. / Khusainov, D. Ya; Ivanov, A. F.; Shuklin, G. V.

In: Differential Equations, Vol. 41, No. 7, 01.07.2005, p. 1054-1058.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a representation of solutions of linear delay systems

AU - Khusainov, D. Ya

AU - Ivanov, A. F.

AU - Shuklin, G. V.

PY - 2005/7/1

Y1 - 2005/7/1

UR - http://www.scopus.com/inward/record.url?scp=26044433647&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26044433647&partnerID=8YFLogxK

U2 - 10.1007/s10625-005-0249-4

DO - 10.1007/s10625-005-0249-4

M3 - Article

AN - SCOPUS:26044433647

VL - 41

SP - 1054

EP - 1058

JO - Differential Equations

JF - Differential Equations

SN - 0012-2661

IS - 7

ER -